# SDR NWAA071193151

- Difficulty date: March 28, 2007
- Submitted: April 2, 2007
- Operation: Air carrier
- Aircraft: N351NB
- Make and model: Airbus A319-114
- Aircraft serial: 1820
- Aircraft time: 12,917 hours, 6,507 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ON DESCENT INTO MSP, FIRST OFFICER AND CAPTAIN NOTICED A STRONG BURNING ODOR LIKE ELECTRICAL AND NO SMOKE OBSERVED.  THE LEAD FLIGHT ATTENDANT ALSO NOTICED THE ODOR IN THE FORWARD CABIN AND NOTHING FOUND IN THE FORWARD OVENS.  ODOR DISSIPATED AFTER 3 TO 5 MINUTES AND LANDING WAS UNEVENTFUL.  CHECK E/E BAYS, BATTERY COMPARTMENT AND RAN OVENS, COFFEE MAKERS, AIR CONDITIONING PACKS AND CLEANED COFFEE HOT PLATES AND NO ODORS NOTED AND AIRCRAFT RETURNED TO SERVICE.
